# SDR A6WA202501198853

- Difficulty date: January 19, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 43,261 hours, 43,228 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 0847
- Condition: Failed
- Location: Te Flaps
- Part time: 42,286 hours, 40,820 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL CAUTION MSG ON APPROACH TO LAND WHEN SELECTING FLAPS 30 FROM 20.  FLAPS FAILED AT 20.   FLAPS WER ON MEL.   AIRCRAFT REMOVED FROM SERVICE.   R & R FLAP PDU IAW AMM 27-52-01 FLAP PDU OPS TEST GOOD.
